RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 4, Pages 50–57 (Mi vmj632)  

This article is cited in 1 scientific paper (total in 1 paper)

A numerical method for the solution of fifth order boundary value problem in ordinary differential equations

P. K. Pandey

Dyal Singh College (University of Delhi), Lodhi Road, New Delhi-110003, India

Abstract: In this article we have proposed a technique for solving the fifth order boundary value problem as a coupled pair of boundary value problems. We have considered fifth order boundary value problem in ordinary differential equation for the development of the numerical technique. There are many techniques for the numerical solution of the problem considered in this article. Thus we considered the application of the finite difference method for the numerical solution of the problem. In this article we transformed fifth order differential problem into system of differential equations of lower order namely one and four. We discretized the system of differential equations into considered domain of the problem. Thus we got a system of algebraic equations. For the numerical solution of the problem, we have the system of algebraic equations. The solution of the algebraic equations is an approximate solution of the problem considered. Moreover we get numerical approximation of first and second derivative as a byproduct of the proposed method. We have shown that proposed method is convergent and order of accuracy of the proposed method is at lease quadratic. The numerical results obtained in computational experiment on the test problems approve the efficiency and accuracy of the method.

Key words: boundary value problem, cubic order convergence, difference method, fifth order differential equation, odd order problems, odd-even order problems.

Full text: PDF file (204 kB)
References: PDF file   HTML file
MSC: 65L10, 65L12
Received: 30.11.2016
Language:

Citation: P. K. Pandey, “A numerical method for the solution of fifth order boundary value problem in ordinary differential equations”, Vladikavkaz. Mat. Zh., 19:4 (2017), 50–57

Citation in format AMSBIB
\Bibitem{Pan17}
\by P.~K.~Pandey
\paper A numerical method for the solution of fifth order boundary value problem in ordinary differential equations
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 4
\pages 50--57
\mathnet{http://mi.mathnet.ru/vmj632}


Linking options:
  • http://mi.mathnet.ru/eng/vmj632
  • http://mi.mathnet.ru/eng/vmj/v19/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. X. Dong, Zh. Liu, Sh. Li, “Similar constructing method for solving nonhomogeneous mixed boundary value problem of n-interval composite ode and its application”, Math. Meth. Appl. Sci., 42:5 (2019), 1702–1723  crossref  mathscinet  zmath  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:149
    Full text:60
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021